MAUDE Adverse Event Report: SYNTHES GMBH 3.5 LCP X-ARTC DSTL HUM PL 6H/LT 158 LG; PLATE, FIXATION, BONE

SYNTHES GMBH 3.5 LCP X-ARTC DSTL HUM PL 6H/LT 158 LG; PLATE, FIXATION, BONE
Model Number 02.104.026
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on unknown even date that post op inspection occurred graphic case had white sandy due to volume of usage and peeling of graphic case.Short power shafts were warped due to usage, and kept stripping screws.Connecting element threads were stripped after usage.Plates were bent after wash from cspd.No patient and procedure outcome and no surgical delay reported because it is a post of event.This report is for one (1)3.5 lcp x-artc dstl hum pl 6h/lt 158 lg.This is report 5 of 6 (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device available for evaluation: complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.The initial reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5 LCP X-ARTC DSTL HUM PL 6H/LT 158 LG
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15792795
Report Number8030965-2022-09777
Device Sequence Number4546498
Product Code HRS
UDI-Device Identifier10886982029126
UDI-Public(01)10886982029126
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K031178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.104.026
Device Catalogue Number02.104.026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2022
Initial Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1/3 INS TRAY DSTL RAD RETRCTRS/HK/ELVTRS.; 1/3 INSTR TRAY DSTL RAD FRCP & PLIERS.; 2/3 INSTR TRAY FOR LCP & VA DSTL RAD S.; 3.5 LCP X-ARTC DSTL HUM PL 10H/RT 230 LG.; BENDING PLIERS-SMOOTH JAWS FOR MINI PLS.; CONNECTING SCREW.; RETENT PIN SCRDRIVER QC HEX 12/SHT/XL25.
Patient SexUnknown